Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of taking Oflomac in a 1-year old?

Hello. My kid is just one year old. From last night she is having loose motion. I just consult with a pharmacist and he suggested me for offlomac OZ oral suspension. I have given her one dose of 2ml. But after 2 to 3 hours I found she is crying heavily and not able to sleep. Can you please tell any adverse effects of that medicine hence she is not able to sleep. Pls suggest.
Wed, 2 May 2018
Report Abuse
Pulmonologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Oflomac OZ medicine is having ofloxacin and ornidazole drugs. Ofloxacin drug is of fluoroquinolone group of drug.

This group of drugs is contraindicated in children because of side effects like Tendonitis, Visual disturbances, ECG changes etcetera.

So, she might be having Tendonitis which is causing pain and therefore, she is crying a lot. It is better to consult a pediatrician and start appropriate treatment.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Kaushal Bhavsar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of taking Oflomac in a 1-year old?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Oflomac OZ medicine is having ofloxacin and ornidazole drugs. Ofloxacin drug is of fluoroquinolone group of drug. This group of drugs is contraindicated in children because of side effects like Tendonitis, Visual disturbances, ECG changes etcetera. So, she might be having Tendonitis which is causing pain and therefore, she is crying a lot. It is better to consult a pediatrician and start appropriate treatment. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Kaushal Bhavsar